MAUDE Adverse Event Report: CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM

CELONOVA BIOSCIENCES, INC. COBRA PZF; STENT CORONARY DELIVERY SYSTEM
Model Number 170-03-25018
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received (b)(6) 2019.It was noted during review of returned device analysis on 20-jun-2019 that, while the stent was received crimped to the balloon, the stent later came off the balloon while manipulating the device to take photos of the balloon at the returned device lab.A review of the lot history record (lhr) was performed.There were no non-conformances.The devices from this lot conforms to their predetermined specifications and requirements, including for crossing profile.Advancement difficulty and dislodgement are captured in the risk assessment as known potential hazards.Investigation is not yet complete.A follow-up report will be submitted with relevant additional information.
 
Event or Problem Description
On (b)(6) 2019, patient presented for percutaneous coronary intervention (pci) of a lesion in the right coronary artery (rca).A 2.5x18mm cobra pzf coronary stent system was advanced but was unable to cross.Another smaller unspecified stent crossed and was deployed in the lesion.There were no reported adverse patient effects.While the stent was received crimped to the balloon, after disinfecting the device, the stent came off the balloon while manipulating the device during analysis.Additional information was requested.

Brand Name
COBRA PZF
Common Device Name
STENT CORONARY DELIVERY SYSTEM
Manufacturer (Section D)
CELONOVA BIOSCIENCES, INC.
5840 el camino real
suite 111
carlsbad CA 92008 8894
MDR Report Key8789024
Report Number3009306400-2019-00032
Device Sequence Number1937713
Product Code MAF
UDI-Device Identifier00879397000685
UDI-Public(01)00879397000685(17)210430(10)1804054001
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P160014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2021
Device Model Number170-03-25018
Device Catalogue Number170-03-25018
Device Lot Number1804054001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/25/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2019
Initial Report FDA Received Date07/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1